×

zbMATH — the first resource for mathematics

A natural topology for linear representations of semisimple Lie algebras. (English. Russian original) Zbl 0359.22002
Sov. Math., Dokl. 17(1976), 1564-1566 (1977); translation from Dokl. Akad. Nauk SSSR 231, 292-294 (1976).

MSC:
22A99 Topological and differentiable algebraic systems
17B15 Representations of Lie algebras and Lie superalgebras, analytic theory
17B20 Simple, semisimple, reductive (super)algebras
22E60 Lie algebras of Lie groups
PDF BibTeX XML Cite